# SDR ASAA2022110740667

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 2,262 hours, 684 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810170
- Condition: Failed
- Location: Left Wing
- Part time: 2,262 hours, 684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE "L VALVE" CAUTION LIGHT ILLUMINATED WHEN SELECTING WING ANTI-ICE ON. GROUNDED - YES. REMOVED AND REPLACED "L VALVE" ON #1 ENG ANTI ICE VALVE PER B737-9 AMM 30-11-11-000-801 AND 30-11-11-400-801. OPS CHECK GOOD PER AMMM 30-11-11-11-710-801.
